# SDR 2A6D2020082702603

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,279 hours, 8,400 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,279 hours, 6,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21105120
- Condition: Chafed
- Location: Zone 200
- Part time: 3,279 hours, 8,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE LT X-FRAMES AFT UPPER AND LOWER LEGS. THE AFT UPPER LEG DAMAGE IS .24” BY .22” AND IS .024” AT ITS DEEPEST POINT LOCATED AT STA 3650, WL 1979, AND BL 430L. THE AFT LOWER LEG DAMAGE IS .74” BY .19” AND MEASURES .002” LOCATED AT STA 3650, WL 2305, AND BL 430L.
